# SDR AWXA0001029

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIPS CRACKED AT STA 597 AND 663 STR 10L, STR 663 STR 10R. REPLACED TIE CLIPS IAW B737-300 SRM 51-40-02
